MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. 35X PROFLEXX AMBULANCE COT

FERNO-WASHINGTON, INC. 35X PROFLEXX AMBULANCE COT
Model Number 0015690
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading a patient from the ambulance at the hospital, the legs of the cot allegedly would not disengage.The patient was removed from the cot and walked inside the hospital.There were no reports of injury or adverse effect to the patient or crew as a result of the incident.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to evaluate the cot at the complainant's location.A visual and functional evaluation was conducted and it was determined the cot was operating within specification; however, the set load height of the cot was lower than the load height of the ambulance it was being used in.The technician reset the load height of the cot to the highest position.The technician also found the axle bolts were extremely tight and loosened those as well.The cot was returned to service.The complainant advised the patient was in a stable condition and the incident did not hinder medical treatment or create further injury to the patient.Instructions are provided in the ifu on how to increase the load height of the cot in relation to the ambulance it is being used in.
 
Event or Problem Description

Brand Name
35X PROFLEXX AMBULANCE COT
Common Device Name
35X PROFLEXX AMBULANCE COT
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key7503403
Report Number1523574-2018-00019
Device Sequence Number16648680
Product Code FPO
UDI-Device Identifier00190790000295
UDI-Public00190790000295
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015690
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight127